X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics, applied (17) 17
mathematics (12) 12
mathematics - analysis of pdes (12) 12
index medicus (11) 11
humans (9) 9
hematology (8) 8
oncology (8) 8
existence (6) 6
female (6) 6
male (5) 5
middle aged (5) 5
r-n (5) 5
analysis (4) 4
care and treatment (4) 4
lenalidomide (4) 4
maximum principle (4) 4
multiple myeloma (4) 4
schroedinger equation (4) 4
solitary waves (4) 4
standing waves (4) 4
survival (4) 4
adult (3) 3
aged (3) 3
antineoplastic combined chemotherapy protocols - therapeutic use (3) 3
bortezomib (3) 3
chemotherapy (3) 3
concentration phenomena (3) 3
cyclophosphamide (3) 3
diagnosis (3) 3
ground-states (3) 3
initial treatment (3) 3
mathematical analysis (3) 3
nonlinearity (3) 3
positive solutions (3) 3
risk (3) 3
semiclassical limit (3) 3
therapy (3) 3
weakly coupled nonlinear schrodinger systems (3) 3
weakly coupled nonlinear schrödinger systems (3) 3
35j20 (2) 2
35q55 (2) 2
applied mathematics (2) 2
calculus (2) 2
cancer (2) 2
clinical trials (2) 2
clinical trials, phase iii as topic (2) 2
dexamethasone (2) 2
disease-free survival (2) 2
drug therapy (2) 2
equations (2) 2
field-equations (2) 2
further section (2) 2
liouville-type equations (2) 2
medicine & public health (2) 2
multiple myeloma - drug therapy (2) 2
multiple myeloma - mortality (2) 2
myeloma (2) 2
orbital stability (2) 2
partial differential equations (2) 2
physics, mathematical (2) 2
physiological aspects (2) 2
psychiatry (2) 2
saturable media (2) 2
saturation (2) 2
scalar field-equations (2) 2
schizophrenia (2) 2
semiclassical states (2) 2
semilinear elliptic-equations (2) 2
soliton dynamics (2) 2
stability (2) 2
stationary flows (2) 2
statistical-mechanics description (2) 2
stem-cell transplantation (2) 2
thalidomide - analogs & derivatives (2) 2
thalidomide - therapeutic use (2) 2
uniqueness (2) 2
usage (2) 2
young adult (2) 2
1-year (1) 1
2-dimensional euler equations (1) 1
35bxx (1) 1
35j05 (1) 1
35j65 (1) 1
35q60 (1) 1
92d25 (1) 1
administration, oral (1) 1
adolescent (1) 1
age (1) 1
aged patients (1) 1
aged, 80 and over (1) 1
analysis of pdes (1) 1
anemia (1) 1
angiogenesis inhibitors - therapeutic use (1) 1
anisotropy (1) 1
antibodies, monoclonal, humanized - therapeutic use (1) 1
antineoplastic agents (1) 1
antineoplastic combined chemotherapy protocols - adverse effects (1) 1
article (1) 1
aspirin (1) 1
aspirin - administration & dosage (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Nonlinear Differential Equations and Applications NoDEA, ISSN 1021-9722, 6/2019, Volume 26, Issue 3, pp. 1 - 17
We analysed some qualitative properties of the limit configuration of the solutions of a reaction–diffusion system of four competing species as the competition... 
35J65 | Competition–Diffusion system | Pattern formation | 92D25 | Analysis | 35Bxx | Mathematics | Spatial segregation | MATHEMATICS, APPLIED | Competition-Diffusion system | Segregation | Mathematics - Analysis of PDEs
Journal Article
Zeitschrift für angewandte Mathematik und Physik, ISSN 0044-2275, 12/2017, Volume 68, Issue 6, pp. 1 - 19
Existence results for radially symmetric oscillating solutions for a class of nonlinear autonomous Helmholtz equations are given and their exact asymptotic... 
Standing waves | Engineering | 35J20 | Mathematical Methods in Physics | Nonlinear Helmholtz equations | Oscillating solutions | 35Q55 | 35J05 | Theoretical and Applied Mechanics | EXISTENCE | RADIAL SOLUTIONS | MATHEMATICS, APPLIED | SCALAR FIELD-EQUATIONS | BOUNDED SOLUTIONS | Mathematics - Analysis of PDEs
Journal Article
Communications in Contemporary Mathematics, ISSN 0219-1997, 04/2014, Volume 16, Issue 2, pp. 1350032 - 1-1350032-15
In the framework of the nonsmooth critical point theory for lower semi-continuous functionals, we propose a direct variational approach to investigate the... 
existence | multiplicity | qualitative properties | Logarithmic Schrödinger equation | MATHEMATICS | MATHEMATICS, APPLIED | SCALAR FIELD-EQUATIONS | CRITICAL-POINT THEORY | Logarithmic Schrodinger equation | ELLIPTIC-EQUATIONS | NONSMOOTH FUNCTIONALS | Nonlinearity | Schroedinger equation | Critical point | Functionals | Mathematical analysis
Journal Article
Calculus of Variations and Partial Differential Equations, ISSN 0944-2669, 1/2013, Volume 46, Issue 1, pp. 325 - 351
Journal Article
Journal of Physics A: Mathematical and Theoretical, ISSN 1751-8121, 11/2007, Volume 40, Issue 47, pp. 14139 - 14150
We study the Cauchy problem for a system of two coupled nonlinear focusing Schrodinger equations arising in nonlinear optics. We discuss when the solutions are... 
SYSTEM | R-N | SOLITARY WAVES | PHYSICS, MULTIDISCIPLINARY | BIREFRINGENT OPTICAL-FIBERS | CAUCHY-PROBLEM | PHYSICS, MATHEMATICAL
Journal Article
Discrete and Continuous Dynamical Systems - Series B, ISSN 1531-3492, 10/2013, Volume 18, Issue 8, pp. 2175 - 2202
Motivated by experimental studies on the anomalous diffusion of biological populations, we study the spectral square root of the Laplacian in bounded domains... 
Eigenvalue problems for nonlocal operators | Bifurcation theory | Spectral fractional laplacian | MATHEMATICS, APPLIED | Spectral fractional Laplacian | bifurcation theory | eigenvalue problems for nonlocal operators
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2009, Volume 70, Issue 11, pp. 4093 - 4105
We consider the Dirichlet problem for a class of anisotropic degenerate elliptic equations. 
Variational methods | Degenerate elliptic equations | EXISTENCE | MATHEMATICS | MATHEMATICS, APPLIED | REGULARITY | DIRICHLET | Anisotropy
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 04/2015, Volume 116, pp. 193 - 209
Journal Article
Journal of the European Mathematical Society, ISSN 1435-9855, 2008, Volume 10, Issue 1, pp. 47 - 71
Journal Article
Journal Article
Mathematical Methods in the Applied Sciences, ISSN 0170-4214, 12/2007, Volume 30, Issue 18, pp. 2309 - 2327
Journal Article
Discrete and Continuous Dynamical Systems - Series S, ISSN 1937-1632, 06/2012, Volume 6, Issue 3, pp. 761 - 770
In this paper we study local and global in time existence for the Cauchy Problem of some semilinear Schrodinger systems. In particular we do not assume that... 
Local existence | Small data | Global existence | Nonlinear Schrodinger systems | Non-hamiltonian systems | EXISTENCE | MATHEMATICS, APPLIED | global existence | small data | local existence | EQUATIONS | non-hamiltonian systems
Journal Article
International Journal of Dynamical Systems and Differential Equations, ISSN 1752-3583, 10/2011, Volume 3, Issue 4, pp. 401 - 422
Journal Article
Proceedings of the Royal Society of Edinburgh Section A, ISSN 0308-2105, 10/2003, Volume 133, Issue 5, pp. 1175 - 1192
In this paper we study the problem of the axial symmetry of solutions of some semilinear elliptic equations in unbounded domains. Assuming that the solutions... 
Journal Article
Proceedings of the Royal Society of Edinburgh Section A, ISSN 0308-2105, 10/2003, Volume 133, Issue 5, pp. 1175 - 1192
In this paper we study the problem of the axial symmetry of solutions of some semilinear elliptic equations in unbounded domains. Assuming that the solutions... 
Journal Article
Journal Article
International Journal of Dynamical Systems and Differential Equations, ISSN 1752-3583, 01/2011, Volume 3, Issue 4, pp. 401 - 422
In this paper we investigate on local and global existence for some semilinear Schroedinger systems having conservation of the energy and masses. Moreover we... 
Dynamics | Energy conservation | Conservation | Differential equations | Blowing | Schroedinger equation | Dynamical systems
Journal Article
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 11/2001, Volume 263, Issue 1, pp. 264 - 276
In this paper we show the weak lower semicontinuity of some classes of functionals, using the concentration-compactness principle of P. L. Lions. These... 
compactness principle | concentration | lower semicontinuity | Lower semicontinuity | Concentration | Compactness principle | MATHEMATICS | MATHEMATICS, APPLIED | CALCULUS | CONVERGENCE
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.